Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Using lexapro, trazodone, for chest pain suggested xanax. Is it wrong taking all medicines together?

I have been on lexapro 20mg for some years and trazodone 100mg and I only take trazodone when I needed for sleep and leaxpro daily, recently I had to go to the hospital due a sharp chest pain and he said it was stress from my job and he gave me xanax 0.5mg I take alot of other meds also do you think it'e wrong to take theses together
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Greetings!

Welcome to the site.

Well it seems like you had suffered a panic attack which is also called as anxiety attack owing to the perpetuating stress that you struggle with and the chest pain was a part of the panic attack. Xanax was justifiably used for that purpose and it does not interact hazardously with either lexapro or trazodone , in fact this combination is quite often used so there is no need to worry.

I hope this helps.

Wish you all the best.

Regards
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor